# SDR UPS06447476

- Difficulty date: July 2, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B04174146
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 880 FRAME TENSION TIE ATT AREA 1 FASTENER HOLE FOUND CRACK AT SHEAR CLIP, CRACK LENGTH 0.060."  RT BS 880 FRAME STR 9R TIE CLIP REPLACED AS PER SRM 51-10-01 P9.
